PHARMACIST ONLY MEDICINE : A PHARMACIST will contact you personally to access if this medicine is suitable and authorise sale/shipment .
Active Ingredients: Paracetamol 500mg, codeine phosphate 8mg.
Approved Indications : Headache, migraine, aches and pains, muscular, period pain, arthritis, toothache and dental procedures.
ContraindicationsHypersensitivity to any ingredient; children under 7 years.
Precautions: Renal or hepatic impairment, constipation, prolonged use. Watch total paracetamol dose if taking other products.
Adverse EffectsConstipation, drowsiness, respiratory depression.
Directions : Adults and children over 12 years: 2 tablets every 4-6 hours as required. Children 7-12 years: half to 1 tablet every 4-6 hours as required. Maximum 4 doses in 24 hours.